Stability Problems for Stochastic Models

Proceedings of the 6th International Seminar Held in Moscow, USSR, April 1982

  • Editors
  • V. V. Kalashnikov
  • V. M. Zolotarev
Conference proceedings

Part of the Lecture Notes in Mathematics book series (LNM, volume 982)

Table of contents

  1. Front Matter
    Pages N2-XVII
  2. T. A. Azlarov, N. A. Volodin
    Pages 17-23
  3. B. V. Gnedenko
    Pages 24-31
  4. L. B. Klebanov, G. M. Manija, J. A. Melamed
    Pages 77-109
  5. M. V. Mihalevič, L. B. Košlai
    Pages 123-135
  6. I. V. Ostrovskii
    Pages 151-155
  7. A. Rydel
    Pages 191-212
  8. A. Szulga
    Pages 238-243

About these proceedings

Keywords

Probability distribution Random variable Stability Stabilität Stochastisches Modell

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0082055
  • Copyright Information Springer-Verlag Berlin Heidelberg 1983
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-12278-4
  • Online ISBN 978-3-540-39598-0
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book